# SDR DALA2016051303919

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 67,379 hours, 8,377 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD ELEVATOR UPPER SKIN PUNCTURED 1.5" X 1.5" AREA 32.25 FROM T/E 10.0 FROM INBD EDGE. REMOVED DAMAGE AT PREPARED AREA FOR CORE INSTALLATION IAW SRM.
